MathSciNet Relay Station
MathSciNet bibliographic data
MR2383347 46L70 (17C65)
Burgos, María; Kaidi, El Amin; Campoy, Antonio Morales; Peralta, Antonio M.; Ramírez, Maribel Von Neumann regularity and quadratic conorms in JB*-triples and $C\sp *$-algebras. Acta Math. Sin. (Engl. Ser.) 24 (2008), no. 2, 185–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement